MathSciNet Relay Station
MathSciNet bibliographic data
MR929670 05C50
Kratzke, Thomas; Reznick, Bruce; West, Douglas Eigensharp graphs: decomposition into complete bipartite subgraphs. Trans. Amer. Math. Soc. 308 (1988), no. 2, 637–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement